Authors: Iričanin, Bratislav
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Some systems of nonlinear difference equations of higher order with periodic solutions
Journal: Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis
Volume: 13
Issue: 3-4
First page: 499
Last page: 507
Issue Date: 1-Jan-2006
Rank: M23
ISSN: 1201-3390
Abstract: 
We show that every positive solution of the system of difference equations x n + 1(1) = 1 + x n(2) /x n - 1(3) , x n + 1(2) = 1 + x n(3) /x n - 1(4) ,..., x n + 1 (k) = 1 + x n(1) /x n - 1(2) , n ε ℕ 0 , where k ε ℕ is fixed, is periodic with period equal to 5k if k ≢ 0 (mod 5), and with period k if k ≡ 0 (mod 5). It is shown also that every positive solution of the system of difference equations x n + 1(1) = 1 + x n(2) + x n - 1(3) /x n - 2(4) , x n + 1(2) = 1 + x n(3) + x n - 1(4) /x n - 2(5) ,..., x n + 1(k) = 1 + x n(1) + x n - 1(2) ,/x n - 2(3) n ε ℕ 0 , is periodic with period equal to 2 3-i k, if GCD(k, 8) = 2 i , i ε {0, 1, 2, 3} (the greatest common divisor of k and 8). Two more systems are considered. These results generalize the well-known periodicity of the corresponding scalar equations.
Keywords: Periodicity | Positive solution | System of difference equations
Publisher: Watam Press

Show full item record

SCOPUSTM   
Citations

86
checked on Jun 13, 2024

Page view(s)

109
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.